# SDR FDEA201611164066

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 25,986 hours, 14,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: L1 Door Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L1 DOOR SLIDE REMOVAL WITH DOOR DAMPER SECURED IAW AMM, DOOR DAMPER BOTTLE BEGAN TO DISCHARGE.   REMOVED AND REPLACED THE DIAPHRAM ON L1 DOOR CYLINDER. LEAK CHECKED GOOD.
